| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 3, 2009, no. 37-40


M. A. Rehman, M. S. A. Taj
      Fourth-order method for non-homogeneous heat equation with nonlocal boundary conditions
      Appl. Math. Sci., Vol. 3, 2009, no. 37-40, 1811-1821.

P. K. Tripathy, M. Pattnaik
      Optimal disposal mechanism with fuzzy system cost under flexibility & reliability criteria in non-random optimization environment
      Appl. Math. Sci., Vol. 3, 2009, no. 37-40, 1823-1847.

I. bin Mohd, M. bin Mamat, Y. bin Dasril, F. Ismail, Farikhin
      Model reduction and moment matching
      Appl. Math. Sci., Vol. 3, 2009, no. 37-40, 1849-1859.

E. Hesameddini, A. Peyrovi
      The use of variational iteration method and homotopy perturbation method for Painleve equation I
      Appl. Math. Sci., Vol. 3, 2009, no. 37-40, 1861-1871.

J. Yoneyama
      Robust stabilization for uncertain time-delay systems under time-varying sampling
      Appl. Math. Sci., Vol. 3, 2009, no. 37-40, 1873-1883.

C. Thale
      Further remarks on mixed fractional Brownian motion
      Appl. Math. Sci., Vol. 3, 2009, no. 37-40, 1885-1901.

M. S. Youssef
      Properties of conditional fitting the semi-parametric model using the quasi-likelihood function
      Appl. Math. Sci., Vol. 3, 2009, no. 37-40, 1903-1911.

M. S. Youssef
      A generalized quasi-likelihood estimation of a Poisson process
      Appl. Math. Sci., Vol. 3, 2009, no. 37-40, 1913-1921.

D. L. Russell
      Nonlinear systems for highly compressive elasticity simulations
      Appl. Math. Sci., Vol. 3, 2009, no. 37-40, 1923-1941.

M. A. Tawhid
      A note on smoothing mathematical programs with equilibrium constraints
      Appl. Math. Sci., Vol. 3, 2009, no. 37-40, 1943-1956.

S. A. Al-Mezel, M. El-Shahed, H. El-selmy
      Application of Adomian decomposition method to study heart valve vibrations
      Appl. Math. Sci., Vol. 3, 2009, no. 37-40, 1957-1965.

I. Elbatal
      Nonparametric test for class of of life distributions
      Appl. Math. Sci., Vol. 3, 2009, no. 37-40, 1967-1978.

M. Nakai, Weiming Ke
      Statistical models for longitudinal data analysis
      Appl. Math. Sci., Vol. 3, 2009, no. 37-40, 1979-1989.

T. B. A. El Bashir
      Flows driven by a combination of source/sink part 1: Exterior creeping flows
      Appl. Math. Sci., Vol. 3, 2009, no. 37-40, 1991-2001.

T. B. A. El Bashir
      Flows driven by a combination of source/sink part 2: Interior creeping flows
      Appl. Math. Sci., Vol. 3, 2009, no. 37-40, 2003-2013.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |